# SDR R5KB2012010946570

- Difficulty date: January 9, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N422BN
- Make and model: Boeing 727227
- Aircraft serial: 20735
- Aircraft time: 78,339 hours, 50,493 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1135
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 24, STA 1135, SEAT TRACK CORRODED.
